# SDR AALA20170113024

- Difficulty date: January 13, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 77,987 hours, 34,972 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 492033503
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD BOTTOM STOP FITTING IS CRACKED.  REMOVED AND REPLACED THE STOP FITTING IAW 51-00-05-1 AND DRAWING. 3187062.
